Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Hello Doctor, My wife is expecting and is in her

DOCTOR OF THE MONTH - Mar 2015
Mar 2015
User rating for this question
Very Good
Answered by

OBGYN, Maternal and Fetal Medicine
Practicing since : 2009
Answered : 4680 Questions
Question
Hello Doctor,

My wife is expecting and is in her first month (after diagnosis). The blood reports show a five-week pregnancy.

I would need to travel to middle east next week and would be there for about one month. We wanted to check whether it would be safe for my wife to travel with me. Could you advise us on some potential risks and things we may need to consider.

Regards,
Tarun
Posted Tue, 28 Nov 2017 in null
 
 
Answered by Dr. Deepti Verma 4 hours later
Brief Answer:
Not absolutely safe

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.
It is better to avoid air travel during first trimester, which is till 12 weeks of pregnancy, as there are chances of miscarriage.
However, if the travel is unavoidable, then she can take progesterone support in form of tablets or injections to minimise the risk of miscarriage during travel.
You can consult your treating doctor to prescribe you appropriate medications for the same.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Maternal and fetal medicine specialist
Above answer was peer-reviewed by
 
Follow-up: Hello Doctor, My wife is expecting and is in her 18 hours later
Thanks doctor for the quick response.

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side effects in long-term. We would really appreciate your advice on this.
 
 
Answered by Dr. Deepti Verma 11 hours later
Brief Answer:
No long term effect

Detailed Answer:
Hi dear,
Duphastone is the progesterone given to support pregnancy and prevent miscarriage.
It has no long term effect on baby or mother.
It can be taken safely.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor